MAUDE Adverse Event Report: ADVANCED STERILIZATION PRODUCTS CIDEX REGULAR 4.7 LITER; BIOCIDES SOLUTIONS

ADVANCED STERILIZATION PRODUCTS CIDEX REGULAR 4.7 LITER; BIOCIDES SOLUTIONS
Catalog Number 2266
Medical Device Problem Codes Device Reprocessing Problem (1091); Failure to Disinfect (1175)
Health Effect - Clinical Code HIV, Human Immunodeficiency Virus (2197)
Date of Event 07/22/2013
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
Advanced sterilization products (asp) became aware a patient tested (b)(6) for (b)(6) and was diagnosed in (b)(6) 2013 with acquired immune deficiency syndrome.It was reported a colonoscopy procedure was performed in (b)(6) 2011, using an olympus colonoscope (non-asp product) which was reprocessed in cidex solution.On (b)(6) 2004 (revised on (b)(6) 2004), ats labs prepared protocol # (b)(6) for asp, titled ¿virucidal efficacy of disinfectants for use on inanimate environmental surfaces ¿ virus: (b)(6) type 1¿.The conclusion of this study was that cidex demonstrated complete inactivation of (b)(6) type 1 as required by the united states (b)(4) for virucidal label claims.Asp made a decision to file a fda medwatch report out of an abundance of caution; however, asp does not believe the patient diagnosis was related to use of cidex during scope reprocessing.
 
Additional Manufacturer Narrative
No further information has been made available.Asp complaint ref #: (b)(4).

Brand Name
CIDEX REGULAR 4.7 LITER
Common Device Name
BIOCIDES SOLUTIONS
Manufacturer (Section D)
ADVANCED STERILIZATION PRODUCTS
33 technology drive
irvine CA 92618
MDR Report Key7606148
Report Number2084725-2018-00635
Device Sequence Number1422579
Product Code LRJ
UDI-Device Identifier10705037044580
UDI-Public10705037044580
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K924434
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number2266
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/23/2018
Supplement Date Received by Manufacturer01/24/2019
Initial Report FDA Received Date06/15/2018
Supplement Report FDA Received Date01/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;